Nagoya Mathematical Journal

Integrable derivations in rings of unequal characteristic

Hideyuki Matsumura and Gaetana Restuccia

Full-text: Open access

Article information

Nagoya Math. J., Volume 93 (1984), 173-178.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13B10: Morphisms


Restuccia, Gaetana; Matsumura, Hideyuki. Integrable derivations in rings of unequal characteristic. Nagoya Math. J. 93 (1984), 173--178.

Export citation


  • [1] Andre, M., Homologie des algebres commutatives, Springer, 1974.
  • [2] Andre, Methode simpliciale en Algebre Homologique et Algebre Commutative, Springer Lecture Notes in Math., 32 (1967).
  • [3] Grothendieck, A. and Dieudonne, J., Elements de Geometrie Algebrique,Oiv, Publ. I.H.E.S., no. 20, 1964.
  • [4] Matsumura, H., Integrable derivations, Nagoya Math. J., 87 (1982), 227-245.
  • [5] Suzuki, S., Differentials of Commutative Rings, Queen's Papers in Pure and Applied Math., no. 29, 1971. Gaetana Restuccia Universit di Messina Isttuto di Matematica 98100 Messina Via C. Battisti N.90 Italy Hideyuki Matsumura Department of Mathematics Nagoya University Nagoya, U6U Japan